Open Access
Translator Disclaimer
November 2021 Locally solvable subnormal and quasinormal subgroups in division rings
Le Qui Danh, Huynh Viet Khanh
Author Affiliations +
Hiroshima Math. J. 51(3): 267-274 (November 2021). DOI: 10.32917/h2020034

Abstract

In this paper, we show that every locally solvable subnormal subgroup or locally solvable quasinormal subgroup of the multiplicative group of a division ring is central.

Funding Statement

The second author is funded by Vietnam National University HoChiMinh City (VNUHCM) under grant number B2020-18-02.

Acknowledgement

The authors are profoundly grateful to the referees for their careful reading and suggestions.

Citation

Download Citation

Le Qui Danh. Huynh Viet Khanh. "Locally solvable subnormal and quasinormal subgroups in division rings." Hiroshima Math. J. 51 (3) 267 - 274, November 2021. https://doi.org/10.32917/h2020034

Information

Received: 23 April 2020; Revised: 4 March 2021; Published: November 2021
First available in Project Euclid: 1 December 2021

Digital Object Identifier: 10.32917/h2020034

Subjects:
Primary: 16K20 , 20F19

Keywords: division ring , locally solvable subgroup , Quasinormal subgroup , Subnormal subgroup

Rights: Copyright © 2021 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.51 • No. 3 • November 2021
Back to Top